# SDR FDEA202507171227

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,554 hours, 23,867 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Web
- Part number: ACA7017502
- Condition: Cracked
- Location: Zone 100 Trunnin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON RIGHT HAND NOSE LANDING GEAR   TRUNNION WEB APPROXIMATELY STATION 583 EXISTING TRIMMED OUT AREA FOUND CRACK   APPROXIMATELY 0.15 INCH. RIGHT HAND NOSE LANDING GEAR TRUNNION WEB AT STATION 583 CRACK AREA CARRIED OUT   REPAIR IN ACCORDANCE WITH EA# 1-5310-T0384094 P1. TITLE: FUSELAGE - MAINFRAME - CRACK   REPAIR ON RH NOSE LANDING GEAR TRUNNION FITTING, STA595. REPAIR CLASSIFIED AS PER   MAJOR PER GMM 6-2-100.
